Q. Kindly suggest some medicine to become energetic and active.

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 22, 2016 and last reviewed on: Mar 07, 2020

Hi doctor,

I am taking Stalopam 10 bd, Fludac 20 od and Alprax 0.5 od for anxiety and depression. I feel sleepy in daytime and frequent yawning. I feel fatigue and no energy or activeness. I am also on Olmesartan for high BP; Harty and Mactor EZ for high cholesterol levels. Kindly suggest some medicine which will give energetic and active signal from brain to body.

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hi,

Welcome to icliniq.com.

I can understand your concern.

  • You are suffering from anxiety and depressive disorder and are on 20 mg Escitalopram and 20 mg Fluoxetine per day.
  • Both these drugs are SSRIs (selective serotonin reuptake inhibitor) and in my opinion there is no use in taking two SSRI drugs simultaneously.
  • The dose of Escitalopram that is 10 mg twice a day is really high and could be the reason of your persistent symptoms like sleepiness in day time, yawning and reduced energy.
  • In my opinion, the drug Fluoxetine should be stopped and the dose of Escitalopram should also be reduced to 10-15 mg per day. This would help to reduce the side effects and will give better symptom control.
  • Continue Alprax (Alprazolam) in prescribed dose as per your prescription. The drug will help to control anxiety symptoms and will make sleep refreshing.
  • For reduced energy and activeness the drug like Modafinil can be used. Modafinil in 100-200 mg will help to improve the activeness and you should feel better.

For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Having depression and not getting well with SSRI. Can you suggest any treatment?

Query: Hi doctor, I am suffering from depression, anxiety, and OCD. I have tried triglycerides and SSRI, but they do not seem to work. I also have BP and diabetes. I am currently on cardiac medicines as I have undergone angioplasty twice. Please suggest me the treatment for depression.  Read Full »

Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?

Query: Dear Doctor, I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning. Is it safe to take one more tablet?  Read Full »

How to overcome the feeling of hopelessness?

Query: Hello doctor, I am a 55-year-old man. I have been suffering from depression for the last five months. I have been feeling tired and hopeless. I want your help for recovery. I am currently on Fluvoxin 50 mg BD.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.